# SDR 97ZZZX2604

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66AF
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 5772381515
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,110 hours
- Component: 5921162531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7 INSPECTION, THE LARGE CARGO DOOR HINGE WAS FOUND WITH A CRACKED HINGE LOBE AT BS 382. EDDIE CURRENT INSPECTION REVEALED CRACKS HAD DEVELOPED ADJACENT TO THE ORIGINAL DISCREPANCY. THE ACFT REMOVED FROM SERVICE FOR REPAIR.
